Asymptotics and statistics on Fishburn matrices and their generalizations

Hsien-Kuei Hwang, Emma Yu Jin. Asymptotics and statistics on Fishburn matrices and their generalizations. J. Comb. Theory, Ser. A, 180:105413, 2021. [doi]

@article{HwangJ21,
  title = {Asymptotics and statistics on Fishburn matrices and their generalizations},
  author = {Hsien-Kuei Hwang and Emma Yu Jin},
  year = {2021},
  doi = {10.1016/j.jcta.2021.105413},
  url = {https://doi.org/10.1016/j.jcta.2021.105413},
  researchr = {https://researchr.org/publication/HwangJ21},
  cites = {0},
  citedby = {0},
  journal = {J. Comb. Theory, Ser. A},
  volume = {180},
  pages = {105413},
}